# SDR DHL2001741005

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE ANNUNCIATOR ILLUMINATED IN FLIGHT.  CHECKED CONNECTIONS ON NR 5 TEST SW.  NO DEFECTS FOUND.   SYS OPS NORMAL ON GND PER MM 26-17-1000.
